Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

No periods after abortion. Taking birth control pills. Brownish vaginal discharge. Should I be worried?

I have 3 children. I had a termination 17 weeks ago and haven t yet had a period. (a worry in itself) I saw my GP about 6 weeks ago and he advised it would soon come and a preg test was negative. I am on the pill and wanting to change protection ASAP. We have been careful mostly using condoms also but on occasion not backed up. Now I have experienced a dark brown glue type clumps when I wipe my vagina . Is all of this normal or should I be concerned?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

In a regular menstrual cycle of 28 days ovulation generally occurs on the 14th day of menstrual period, and subsequent period starts on 14th day of ovulation.

After termination of pregnancy, it is expected that menstrual period will start within one month, but sometime ovulation is delayed and thus period also get delayed.

Oral contraceptives prevent ovulation, but period should occur as withdrawal bleeding.

Dark brown glue like clumps is not a normal finding.

As examination and investigations may be required, you should please consult a Gynecologist.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor